Senior Health Home > Beta Blocker Sexual Side Effects

Final Thoughts

If you develop sexual side effects while taking a beta blocker, make sure to talk with your healthcare provider. Depending on the severity of your problem, he or she may recommend treating the sexual problems (such as with Viagra or other similar medications) or even perhaps switching to a different medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.